Hallnas-A unified construction.pdf (331.12 kB)
Download file

A unified construction of generalized classical polynomials associated with operators of calogero-Sutherland Type

Download (331.12 kB)
journal contribution
posted on 28.02.2013, 15:06 by Martin Hallnas, Edwin Langmann
In this paper we consider a large class of many-variable polynomials which contains generalizations of the classical Hermite, Laguerre, Jacobi and Bessel polynomials as special cases, and which occur as the polynomial part in the eigenfunctions of Calogero–Sutherland type operators and their deformations recently found and studied by Chalykh, Feigin, Sergeev, and Veselov. We present a unified and explicit construction of all these polynomials.

History

School

  • Science

Department

  • Mathematical Sciences

Citation

HALLNÄS, M. and LANGMANN, E., 2010. A unified construction of generalized classical polynomials associated with operators of calogero-Sutherland Type. Constructive Approximation, 31 (3), pp. 309 - 342.

Publisher

© Springer-Verlag

Version

AM (Accepted Manuscript)

Publication date

2010

Notes

This article was published in the journal, Constructive Approximation [© Springer-Verlag] and the defintive version is available at: http://dx/doi.org/10.1007/s00365-009-9060-4

ISSN

0176-4276

eISSN

1432-0940

Language

en